# SDR SWAA2024092024881

- Difficulty date: August 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CEILING PANEL EMERGENCY LIGHT LENS ROW 29 RH AT PASSENGER CABIN 2024-512165<[01] REPLACED CEILING PANEL EMERGENCY LIGHT LENS ROW 29 RH AT PASSENGER CABIN I.A.W AMM 33-51-03-960-803. PERFORMED OPERATIONAL TEST IS OK.;[02] CORRECTED STEP 1 REPLACED CEILING PANEL EMERGENCY LIGHT LENS ROW 29 RH AT PASSENGER CABIN I.A.W B737-800 AMM 33-51-03-960-803. PERFORMED OPERATIONAL TEST IS OK.;[03] TASK COMPLETED TEST IS OK
